Side Effects Of Taking Heartburn Medication After Drinking Coffee For Less Than 1 Hour?
Afternoon, I want to ask. I have a history of stomach acid, well this afternoon I was drinking coffee and it seems that my coffee reaction to my stomach is not good so it doesn’t go up. There hasn’t been an interval of more than 3 hours, I immediately took the Magg (Promag) medicine right now, the body feels like it shakes. Will there not be a risk of adverse effects from drinking promag after drinking coffee?
Good evening, thanks for the question
Symptoms of weakness in your condition may not be related to a history of consuming coffee and other types of antacids. That is because in an interval of 3 hours the food or drink consumed has passed through digestion in the stomach and then entered the small intestine for further digestion. Antacids work by neutralizing excess stomach acid quickly so that complaints are expected to subside immediately. Antacid side effects are actually quite rare. Side effects of using this drug can be diarrhea, flatulence, nausea and vomiting, stomach cramps, or constipation. After consuming antacids then follow by consuming food afterwards. If complaints continue to limp persistent then you should do further examination with a doctor for other possible clinical causes.
That's all, hope you can help.